Skip to content
My WebMD Sign In, Sign Up
Ablation Related Problems
avatar
pjstork posted:
I had an ablation in October 2009 and have since developed serious vaginal pain upon entrance all the way to the end of the vaginal wall. Does anyone have such symptoms or know what may be causing this? My husband and I have tried several different options to help with this problem but it takes several minutes before the pain lessens and things feel normal.Any suggegestions would be greatly appreciated!
Reply
 
avatar
Anon_6061 responded:
Sorry for this complication! You may find someone with this problem on this discussion about ablation side effects -
http://forums.webmd.com/3/gynecology-exchange/forum/12649

Hope you find a solution!
 
avatar
Anon_596 responded:
Hey pjstork!
I had an endometrial ablation in Nov. 2010. I too experience this same issue. My Dr's have told me it's due to the induced menopause(I was on the verge of natural menopause and couldn't take the horror of the bleeding any longer). And that the pain or discomfort is due to hormone depletions, so try a good lubricant. Or you could ask your Dr. for an estrogen cream.

Also, taking your time while still stimulating the rest of your body has helped. I've found it also intesifies the connection with my husband.


Helpful Tips

dealing with anxiety and bipolor episodes
dont know how to cope with issues of everyday life without wanting to cry, or break down in depression, its addecting my marriage what can ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.